MathSciNet Relay Station
MathSciNet bibliographic data
MR2854406 (2012j:93163) 93E03 (93B36 93C55)
Ma, Lifeng; Wang, Zidong; Bo, Yuming; Guo, Zhi Finite-horizon $\scr H\sb 2/\scr H\sb \infty$ control for a class of nonlinear Markovian jump systems with probabilistic sensor failures. Internat. J. Control 84 (2011), no. 11, 1847–1857.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement